Provides powerful relief from colds, flu and sinus pain.
This formula provides relief from symptoms of sinus congestion, hayfever and cold/flu.
Great for runny nose, itchy eyes, fever, pains, blocked nose, sinus pain.
What else should I know?
Pharmacy Only Medicine
Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg
Adults and children 12 years and over: Take orally with water 2 tablets every 4-6 hours as necessary. Max. 8 tablets in 24 hours.
Do not use in children under 12 years.
Adults should stop after a few days, children 12 years and over after 48 hours.
NOTE: Customer reviews are written by website visitors and are not intended as medical advice.
Average Customer Review: Not yet rated
Write an online review and share your thoughts with others.
blog & more!
Thin Lizzy Mineral Foundation Loose Powder Miss Von Dita SPF10 15g
NZ $29.99NZ $28.65
Clear Eyes Gentle Cleansing Wipes
NZ $24.69NZ $18.88
Lifestream Viro Resist 60 caps
NZ $44.90NZ $30.01
Click here to read